# SDR IXXA20231015071

- Difficulty date: October 11, 2023
- Submitted: October 15, 2023
- Operation: Air carrier
- Aircraft: N617AZ
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 85,616 hours, 11,490 cycles
- Engine: Ge CF680C2B6F
- Engine time: 87,684 hours, 13,734 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Card
- Part number: 1820M33P14
- Part serial: 2386
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B

## Discrepancy

ON INITIAL DESCENT WHEN THRUST LEVERS WERE STARTING TO GO TO IDLE, LT ENG EXHIBITED INTENSE COMPRESSOR STALL AT 36000. AFTER COMPRESSOR STALL, ENGINE PARAMETERS STAYED IN NORMAL RANGE. DECLARED EMERGENCY. LANDED WITHOUT INCIDENT & ACFT GROUNDED.  BORESCOPE INSPECTION IAW  AMM 72-00-00 GOOD. NO DEFECTS. SUBSEQUENT TO THE COMPLIANCE OF B767 FAULT ISOLATION MANUAL (FIM) 71-05-FAULT TREE 848,  PROPULSION INTERFACE MONITOR UNIT FLAGGED 155 19-A PS3 SEN DISAGREE,  FIM 71-01-FAULT TREE 951   WQAR CARD REMOVED AND SENT TO ATI ENGINEERING FOR REVIEW & TECHNICAL SUPPORT. LT ENG  POWER MANAGEMENT/ECU CONTROL R & R IAW AMM 73-21-15.  POWER ASSURANCE TEST IAW AMM 71-00-00 SATIS.  NO FAULTS. AIRCRAFT RELEASED TO SERVICE.
